×

Found 17 Documents (Results 1–17)

Existence and nonexistence results for a Schrödinger equation with saturable nonlinearity. (English) Zbl 1319.35043

de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 309-321 (2014).
MSC:  35J60 35J20 35Q55
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field